# SDR ASOA2015031112352

- Difficulty date: February 16, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,593 hours, 10,181 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 310.00 CORRODED BETWEEN STR 26L & 26R.  REMOVED CORROSION AT FRAME 310.00 STG 26L & 27 IAW SRM 900 51-21-06-001-001-A01.  FS 310.00, FRAME OUT OF ALLOWABLE LIMITS IAW SRM 53-21-06-101-002-A02.  RECEIVED AND VERIFIED ALL WORK ACCOMPLISHED ON ECTC EA 32-2015-070.
